PEP no side effects
May 2, 2008
Dr. Bob- I am on 300 mg of Reyataz, 100 MG of Norvir and Truvada. I am not feeling any side effects. Should I just feel lucky (well not that lucky since I am on the meds) or is it the wrong dosage for me. Thanks, pleasently surprised.
Response from Dr. Frascino
You're worried about not feeling adverse side effects from your PEP???? Dude (or Dudette), relax and be happy. Yes indeed you are one of the lucky ones! Your dosage is correct! So enjoy feeling lucky rather than feeling yucky.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Nipple Sucking
- Probability Of Getting HIV From Sharing A Razor
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.